Website of Masayuki Kawakita

- Curriculum Vitae
- Papers
- Reports
- Talks
- Links


Papers

  1. Divisors computing the minimal log discrepancy on a smooth surface,
    Mathematical Proceedings of the Cambridge Philosophical Society 163, No. 1, 187-192 (2017)
  2. A connectedness theorem over the spectrum of a formal power series ring,
    International Journal of Mathematics 26, No. 11, Article ID 1550088, 27p. (2015)
  3. The index of a threefold canonical singularity,
    American Journal of Mathematics 137, No. 1, 271-280 (2015)
  4. Ideal-adic semi-continuity of minimal log discrepancies on surfaces,
    Michigan Mathematical Journal 62, No. 2, 443-447 (2013)
  5. Discreteness of log discrepancies over log canonical triples on a fixed pair,
    Journal of Algebraic Geometry 23, No. 4, 765-774 (2014)
  6. Supplement to classification of threefold divisorial contractions,
    Nagoya Mathematical Journal 206, 67-73 (2012)
  7. Ideal-adic semi-continuity problem for minimal log discrepancies,
    Mathematische Annalen 356, No. 4, 1359-1377 (2013)
  8. Towards boundedness of minimal log discrepancies by Riemann--Roch theorem,
    American Journal of Mathematics 133, No. 5, 1299-1311 (2011)
  9. On a comparison of minimal log discrepancies in terms of motivic integration,
    Journal für die reine und angewandte Mathematik 620, 55-65 (2008)
  10. Inversion of adjunction on log canonicity,
    Inventiones mathematicae 167, No. 1, 129-133 (2007)
  11. Three-fold divisorial contractions to singularities of higher indices,
    Duke Mathematical Journal 130, No. 1, 57-126 (2005)
  12. General elephants of three-fold divisorial contractions,
    Journal of the American Mathematical Society 16, No. 2, 331-362 (2003), erratum
  13. Divisorial contractions in dimension three which contract divisors to compound A1 points,
    Compositio Mathematica 133, No. 1, 95-116 (2002)
  14. Divisorial contractions in dimension three which contract divisors to smooth points,
    Inventiones mathematicae 145, No. 1, 105-119 (2001)